Forum

× click the New Topic button to post

BCG Side Effects

4 years 11 months ago - 4 years 11 months ago #47746 by Kitten
Had six BCG treatments, a couple weeks after last treatment, I started experiencing tingling in my hands by day and numbness and tingling in my fingers by night. Also at night and most important, I started to experience severe burning and sharp pain in my left hand. I am left handed. After putting up with it for about a week, I went to see my GP. He believes it is a side-effect of the BCG. Put me on low dose Elavil, we've had to up the dose over a couple weeks because the meds don't work after a couple days. Anyone else experiencing similar nighttime issues?

Please Log in or Create an account to join the conversation.

  • Not Allowed: to create new topic.
  • Not Allowed: to reply.
  • Not Allowed: to add Files.
  • Not Allowed: to edit your message.
Moderators: Cynthiaeddieksara.anne

Users

Total Online: 0 Users and 1748 Guests 

Statistics

Today Total Opened: 1 Today Total Answered: 3 Latest User: JamesF
Yesterday Total Opened: 1 Yesterday Total Answered: 4
Total Posts: 52931 Total Subjects: 6893 Total Users: 8477
Powered by Kunena Forum